Doctors Lounge - Rheumatology Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Rheumatology Topics
|ds_929 - Tue Dec 20, 2005 7:04 pm||
i am unsure if this is even the correct arena to post this. a week ago i went to the er with chest pains. the pains would be in the general area of the mid-chest/sternum and upper chest area on the right. the ekg was fine, blood work done, the only thing poss high was my bilirubin count, which i was told before was due to fatty liver due to my diet. i am 39 years old, 6'2 215. well the er doctor told me to follow up with my regular practitioner, which is for tomorrow. ive been experiencing a slight discomfort in my throat as well (which mono and thyroid tests were ran showing normal. the pain has spread to my shoulders and right below on the upper forearms. today i have been experiencing pain in the muscles on the left side of my neck. i have had bouts of psoriasis when i was younger, and the foctor told me that people with psoraisis usually dvelop artritis later on in life. has anyone else experienced this. i am unsure where to turn to after getting cloudy results. all this began about 18 months ago following some infection where the lymph node in the left side of my neck swole up. i was told it was not strep when i went to the doctor about it back when it occurred. its just frustrating
|Dr. Safaa Mahmoud - Wed Aug 09, 2006 10:53 pm||
I think you need to be more investigated for liver and gall bladder functions.
Your symptoms may suggest -Gall Bladder or Biliary disease : in this cases the pain is felt as Severe pain that is felt mainly in the right upper quadrant or in the upper middle of the abdomen ,occur mainly after meals (fatty), the pain may worsen after deep breath and radiates to the back or below the right shoulder.
Nausea and vomiting
If the cause is gall stones, one of these stones may block the bile duct and results in elevated billirubin level.
Abdominal US and CT scan can help in the diagnosis.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.